# SDR VQI2017F00009

- Difficulty date: April 26, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N839VA
- Make and model: Airbus A320-214
- Aircraft serial: 4610
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod End
- Part number: 114122014
- Condition: Worn
- Location: Door Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECKS, THE LT GEAR DOOR ACTUATOR HAS ABNORMAL ROD END PLAY ABOVE 1 MM, RT GEAR DOOR ACTUATOR HAS ABNORMAL ROD END PLAY ABOVE 1 MM.    BOTH LT AND RT ACTUATORS AND FITTINGS WERE REPLACED.
